# SDR AALA201707129024

- Difficulty date: July 11, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 49,596 hours, 13,948 cycles
- System (JASC): 2565 · Escape Slide
- Part: Seal
- Condition: Binding
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE COVER LOWER SEAL IS BINDING, CAUSING THE SLIDE COVER TO BE LOOSE.  TRIMMED EXCESS SEAL MATERIAL BELOW SLIDE COVER TO ELEVIATE BINDING.  OPERATIONAL CHECKED GOOD.
